Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: PLEASE Help please - Causes of irritability... Sheilac

Posted by herpills on September 12, 2013, at 12:42:47

In reply to PLEASE Help please - Causes of irritability..., posted by Sheilac on September 12, 2013, at 12:17:27

> Been off Geodon & Trileptal since July. During August I tried just Buspar.
>
> Now I'm on nothing but 2mg Klonopin with 3mg melatonin at night and then 1mg Klonopin in the morning. Problem is severe irritability still! Klonopin helps for a little while.
>
> What causes this? Is this a symptom of hypomania?

Irritability can be a symptom of a hypomania or a mixed state. But...you have to look at what is going on in your life too, are there any triggers right now for irritability? Are you under a lot of stress right now?

> I'm taking all the Klonopin I can and it isn't fixing the irritability.

For me Klonopin only worked for anxiety. It is one of the best meds for that though.

> My doc suggested going back to Geodon (because at some point in time the depression will come back - soon - that's the way the cycle goes). And of course, I would have to go back to Trileptal with Geodon.

Why do you have to take Trileptal if you go back on Geodon?

> Trileptal seems like a stronger Klonopin to me, but like every mood stabilizer I've taken it makes me depressed, so the Geodon helps with mood & energy.

Trileptal made me depressed as well, that's why I stopped taking it. Why would you want to go back it if it made your depression worse?
>
> My doc suggested starting a dose of a geodon of anywhere from 20mg - 60mg at night. It tends to give me daytime energy then.
>
> In the past I took 40mg and really had a hard time waking up in the middle of the night (which is why I stopped due to a family emergency & having to be at the hospital at 2:00am with a family member). I've heard a higher dose might not have that effect.

I never took more than 60mg Geodon (40mg at night, 20mg in morning) I do remember sleeping very well.

> Thoughts on what causes irritability?

I would look at life stressors first, but if you are having a mixed state then this could be a symptom. Geodon works good for mixed states, but for me it made my depression worse.

> Starting dose of Geodon that won't make me comatose?

I would talk to doc about this. The dosing of Geodon is tricky. It has a short half life so it should be taken twice a day, but I think some people take their entire dose at once.

I remember you saying you tried Lamictal but I can't remember what dose. Did you ever get up to at least 100mg? Lamictal might be a good choice for you. What does doc say about this med?


> Thank you!
>
You're welcome I hope you can figure the meds out soon and feel better! herpills


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:herpills thread:1050526
URL: http://www.dr-bob.org/babble/20130828/msgs/1050528.html